American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M12) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] S. M. Finashin, M. Kreck and O. Ya. Viro. Exotic knottings of surfaces in the 4-sphere. Bull. Amer. Math. Soc. 17 (1987) 287-290. MR 903734.
Abstract, references, and article information   
View Article: PDF

[2] David Gabai and William H. Kazez. The classification of maps of surfaces. Bull. Amer. Math. Soc. 14 (1986) 283-286. MR 828827.
Abstract, references, and article information   
View Article: PDF

[3] Hugh M. Hilden, M. T. Lozano and José María Montesinos. Universal knots. Bull. Amer. Math. Soc. 8 (1983) 449-450. MR 693959.
Abstract, references, and article information   
View Article: PDF

[4] Allan L. Edmonds, John H. Ewing and Ravi S. Kulkarni. Torsion free subgroups of Fuchsian groups and tessellations of surfaces. Bull. Amer. Math. Soc. 6 (1982) 456-458. MR 648534.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1